# SDR 07FDEA03380

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53611171202
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD DOUBLER REPAIR ON SKIN AT FRAME 3 LT BELOW FLOOR LEVEL, NOT CONFORM TO   RAS/AS/189/00 ISSUE A (SHIM IN THE CUT OUT IS MISSING).  REPAIR RENEWED IAW. RAS/AS/189/00 ISSUE A.
